# SDR WX0A2022021673999

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 62,246 hours, 23,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 891308
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS BEING POWERED BY EXTERNAL POWER ONLY. EXTERNAL POWER DROPPED OFF NONE OF THE EMERGENCY LIGHTS LIT UP. THEN THE EMERGENCY LIGHT SWITCH IN COCKPIT WAS TURNED ON. NO EMERGENCY LIGHTS IN CABIN LIT UP, THEN I ASKED FA TO TURN ON EMERGENCY LIGHTS ON FAP. SHE TURNED THEM ON AND STILL NO EMERGENCY LIGHTS. ESCAPE PATH LIGHTING WAS NOT VISIBLE. / REMOVED AND REPLACED EMERGENCY LIGHTS BATTERIES IAW AMM 33-51-00. OPS CHECK GOOD PER AMM 33-51-00-710-001-A."
